Almost Periodic Solutions of Impulsive Differential Equations

  • Gani T.┬áStamov
Part of the Lecture Notes in Mathematics book series (LNM, volume 2047)

Table of contents

  1. Front Matter
    Pages i-xx
  2. Gani T. Stamov
    Pages 33-96
  3. Gani T. Stamov
    Pages 97-149
  4. Gani T. Stamov
    Pages 151-203
  5. Back Matter
    Pages 205-217

About this book

Introduction

Impulsive differential equations are suitable for the mathematical simulation of evolutionary processes in which the parameters undergo relatively long periods of smooth variation followed by short-term rapid changes (that is, jumps) in their values. Processes of this type are often investigated in various fields of science and technology. The question of the existence and uniqueness of almost periodic solutions of differential equations is an age-old problem of great importance. The qualitative theory of impulsive differential equations is currently undergoing rapid development in relation to the investigation of various processes which are subject to impacts during their evolution, and many findings on the existence and uniqueness of almost periodic solutions of these equations are being made.
This book systematically presents findings related to almost periodic solutions of impulsive differential equations and illustrates their potential applications.

Keywords

34A37; 34C27; 34K14; 34K45 Almost periodic solutions Impulsive differential equations

Authors and affiliations

  • Gani T.┬áStamov
    • 1
  1. 1.Department of MathematicsTechnical University of SofiaSlivenBulgaria

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-642-27546-3
  • Copyright Information Springer-Verlag Berlin Heidelberg 2012
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-642-27545-6
  • Online ISBN 978-3-642-27546-3
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692